MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.75mm x 15mm nc emerge balloon catheter was selected for use.However, during preparation, the tip of the balloon was found to be broken.No patient complications were reported and the outcome of the procedure was successful.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.The balloon was tightly folded.The shaft was stretched down 3mm proximal from the tip.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8917783
Report Number2134265-2019-09718
Device Sequence Number1938249
Product Code LOX
UDI-Device Identifier08714729846512
UDI-Public08714729846512
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0023621924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1